# SDR AWXA200400579

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 47,276 hours, 21,457 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  EN ROUTE FROM SNA AN ELECTRICAL BURNING ODOR WAS NOTED IN THE COCKPIT, DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE TROUBLESHOT BURNING ODOR AND FOUND EXTRACT FAN SEIZED, REMOVED AND REPLACED EXTRACT FAN. CONFIRMED FAILURE OF EXTRACT FAN S/N 4091. UNIT SEIZED DUE TO CONTACT BETWEEN IMPELLER AND BELLMOUTH. FRONT FLANGE CENTER HOLE WAS WORN BEYOND TOLERANCE AND BEARING WERE BROKEN. REPLACED FRONT FLANGE & BEARINGS; BLENDED IMPELLER & BELLMOUTH, BALANCED ROTOR & MOTOR/IMPELLER, AND FUNCTIONALLY TESTED UNIT IAW CMM 21-26-42, REV. 6.
